# SDR SWIA201440189

- Difficulty date: November 10, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N916SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7634
- Aircraft time: 33,541 hours, 27,841 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Chafed
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 621 BULKHEAD FWD SIDE HAS THREE CHAFES.   BLENDED OUT CHAFES IAW REO AND FOUND WITHIN ALLOWABLE LIMITS IAW REO.
